# SDR DXTA2009012103470

- Difficulty date: January 21, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 6,342 hours, 3,802 cycles
- Engine: Allsn AE3007C
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Bypass Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL FILTER BYPASS L CAS MESSAGE ILLUMINATED IN FLIGHT.  MESSAGE ONLY STAYED ON APPROX 1 MINUTE, SECOND  EACH OCCURENCE, BUT WOULD REAPPEAR EVERY FEW MINUTES. THIS CONTINUED LANDING.  FOUND FUEL FILTER BYPASS SWITCH ELECTRICAL CONNECTOR TO BE LOOSE AND DIRTY.  CLEANED CONNECTOR AND SWITCH.  PERFORMED MM FUNCTIONAL TEST OF THE FILTER BYPASS INDICATING SYS. NO DEFECTS NOTED. IAW MCC NO FURTHER ACTION NEEDED. WORK DONE IAW  MM 73-30-00-700-801.
